C2-equivariant and r-motivic stable stems ii

EVA BELMONT, BERTRAND J. GUILLOU, DANIEL C. ISAKSEN

Research output: Contribution to journalArticlepeer-review

Abstract

We show that the stable homotopy groups of the C2-equivariant sphere spectrum and the R-motivic sphere spectrum are isomorphic in a range. This result supersedes previous work of Dugger and the third author.

Original languageEnglish (US)
Pages (from-to)53-61
Number of pages9
JournalProceedings of the American Mathematical Society
Volume149
Issue number1
DOIs
StatePublished - Jan 2021

Keywords

  • Adams spectral sequence
  • Equivariant stable homotopy theory
  • Motivic stable homotopy theory
  • Stable homotopy group

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'C2-equivariant and r-motivic stable stems ii'. Together they form a unique fingerprint.

Cite this